MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 RM; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 RM; KNEE FEMORAL COMPONENT
Catalog Number 02.18.004RM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At 5 years and 7 months from the primary, the patient came in reporting pain due to a loose femoral component and the cause is unknown the surgeon revised all components and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 170780: (b)(4) manufactured and released on 24-may-2017.Expiration date: 2025-05-10.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 RM
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18171486
Report Number3005180920-2023-00887
Device Sequence Number7611598
Product Code HSX
UDI-Device Identifier07630030895609
UDI-Public07630030895609
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/10/2025
Device Catalogue Number02.18.004RM
Device Lot Number170780
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Initial Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite